| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that a catheter leaked from the rubber-stopper when picc line was being inserted.No patient harm reported.No other information provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.